Semi-stability of reductive group schemes over curves.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 281-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
reductive group scheme, algebraic curve, function field, root system, split maximal torus, complementary polyhedron, parabolic subgroup, vector bundle, Harder-Narasimhan filtration
@article{MAN_1995__301_4_165292,
author = {Kai A. Behrend},
title = {Semi-stability of reductive group schemes over curves.},
journal = {Mathematische Annalen},
pages = {281--306},
year = {1995},
volume = {301},
number = {4},
zbl = {0813.20052},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165292/}
}
Kai A. Behrend. Semi-stability of reductive group schemes over curves.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 281-306. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165292/